# SDR R61A201706040389

- Difficulty date: June 4, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 24,020 hours, 18,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086101001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE, CORROSION RT FLOORBEAM GUSSET FR 85-86.  REMOVED OLD AND INSTALLED NEW RT FLOORBEAM GUSSET FR 85-86 REF SRM 51-43-01, 51-41-01, 51-21-00. RESTORED SURFACE PROTECTION REF SRM 51-23-06.
